# SDR CA980430007

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Part number: 1158100717
- Condition: Worn
- Location: Rt Mlg
- Component: 998100547
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR DRIVE SHAFT RT INBD FOUND GROOVED DUE TO MISALIGNMENT OF THE MAIN LANDING GEAR, GEARBOX AND MOTOR ASSEMBLY.  THE TORQUE SHAFT WAS NOT CENTERED IN THE PRESSURE SEAL, RESULTING IN WEAR/DAMAGE TO THE SEAL AND LEAVING THE SHAFT IN DIRECT CONTACT WITH THE SEALS METAL FINGERS.  THIS CONDITION COULD LEAD TO EARLY SHAFT FAILURE.
